# SDR CALA2025080807482

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N17597
- Make and model: Boeing 737-9
- Aircraft serial: 67742
- Aircraft time: 1,256 hours, 414 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA SAYS RIGHT FWD EMERGENCY EXIT SLIDE THAT CONTACTS GIRT BAR & SLIDE NOT IN NORMAL POSITION ARMED.   ADJUSTED THE GIRT, OK FOR SERVICE IAW AMM 23-66-01. GUZMAN, RAFAEL (V951360) - ADJUSTED THE GIRT, OK FOR SERVICE IAW AMM 23-66-01. ADD EMP:V951360
